Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

Meds and weight gain watch

Announcements
    • Thread Starter
    Offline

    0
    ReputationRep:
    Due to my AP medication, I have put on a considerable amount of weight. Considerable for me, as I used to weigh around 10 stone, and now I weigh 12. I feel like a fat heifer, and I HAVE to do something about it. So I'm asking for a bit of help.

    I'm also gluten and lactose intolerant, so it makes it a little harder for me to find suitable foods that I can eat, but it does mean I get plenty of fruits and veggies (yay, not) I also do some exercise already, usually walking everywhere I need to go to (usually 20 mins twice a day) but I want to do a bit more, taking into account my asthma which is a limiter on too strenuous exercise. So I need something more gentle. I also can't swim, so please PLEASE do not recommend that.

    (Also, any troll who thinks they can come in here and make fun, will be squashed by my giant arse. If you enjoy that sort of thing, I'll find red hot pokers to shove up your urethra)
    Offline

    0
    ReputationRep:
    Go to your local gym, and the trainers there will be able to recommend something for you. They're trained for this sort of thing, so will know what you can and can't do.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 18, 2009
Poll
Do you agree with the proposed ban on plastic straws and cotton buds?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.